# SDR DU4R2007085

- Difficulty date: April 6, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 71,216 hours, 36,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 DENTS AT BS 600 W/L 197.  ACCOMPLISHED PERMANENT REPAIR TO BS 600 W/L 197 BY CUTTING OUT DENTED AREA, FABRICATED AND INSTALLED DOUBLER REPAIR 16 BY 10 FROM 2024-T3 .063 B757 SRM 53-00-01 FIG 201.
